# SDR UHLA2010120300297

- Difficulty date: December 3, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,006 hours, 10,642 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NOT DISARMING.  MAINTENANCE OPS CHECKED, ALL INDICATIONS NORMAL PER MM 52-41-00.
